# SDR CALA2024110501005

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 70,502 hours, 21,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L THE SLIDE ARM INDICATOR LGHT FELL OUT NEEDS TO BE RE-INS TALLED REPLACED LIGHT ASSY, OPS NORMAL.
